# SDR CA951116010

- Difficulty date: November 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Swrngn SA226TC
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bearing
- Part number: 60NBC2074YZP
- Condition: Rusty
- Location: Nlg
- Stage of operation: TX
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

(CAN)AFTER LANDING CREW UNABLE TO TAXI OFF RUNWAY BECAUSE NOSE WHEEL WOULD NOT RESPOND. NOSE GEAR AND STEERING ACTUATOR REPLACED TO NO AVAIL. HYDRAULIC SYSTEM THEN FLUSHED. BOTH NOSE STEERING FILTER AND MA IN HYDRAULIC FILTERS REPLACED, STEERING THEN OKAY. THIS AIRCRAFT HAD PREVIOUS HISTORY OF NOSE LANDING GEAR AND STEERING PROBLEMS. DURING DISASSEMBLY OF NLG BOTTOM BEARING WAS FOUND TO BE WATER CONTAIMINATED AND VERY RUSTY. THIS BEARING PROBABLY FROZE AT EACH NOSE STEERING FAILURE.
